RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 621–625 (Mi de2721)  

Ordinary Differential Equations

The zeros of the oscillatory solutions of the equation $(p(t)x')'+f(t,$ $x,$ $x')=0$

M. Bartushek

CSSR

Full text: PDF file (514 kB)

Bibliographic databases:
UDC: 517.925.14
Received: 30.07.1974

Citation: M. Bartushek, “The zeros of the oscillatory solutions of the equation $(p(t)x')'+f(t,$ $x,$ $x')=0$”, Differ. Uravn., 12:4 (1976), 621–625

Citation in format AMSBIB
\Bibitem{Bar76}
\by M.~Bartushek
\paper The zeros of the oscillatory solutions of the equation $(p(t)x')'+f(t,$ $x,$ $x')=0$
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 621--625
\mathnet{http://mi.mathnet.ru/de2721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407374}
\zmath{https://zbmath.org/?q=an:0337.34027}


Linking options:
  • http://mi.mathnet.ru/eng/de2721
  • http://mi.mathnet.ru/eng/de/v12/i4/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020